Trimmed moebius inversion and graphs of bounded degree

Forskningsoutput: TidskriftsbidragArtikel i vetenskaplig tidskrift

Bibtex

@article{6887b63f265146eb9a6f81c83fb8f9cf,
title = "Trimmed moebius inversion and graphs of bounded degree",
author = "Andreas Bj{\"o}rklund and Thore Husfeldt and Petteri Kaski and Mikko Koivisto",
year = "2010",
doi = "10.1007/s00224-009-9185-7",
language = "English",
volume = "47",
pages = "637--654",
journal = "Theory of Computing Systems",
issn = "1432-4350",
publisher = "Springer",

}